Aug 3, 2002
I'm curious about something that not a real lot has been reported on.Not looking at related issues but strictly from a drug causes side effect point.I know alot of people who are able to take an sti have either a resolution or some inprovement in their situation.Then it seems that when these individuals have to go back on meds(due to numbers etc) the side effects(particularly lipo)become really agressive and occur much faster than the first time around.Does the body somehow permently change with these meds and when the reintro happens the side effects kick up from an altered (pyshiology)point..I just don't understand this phemomenon.Thank you
| Response from Dr. Henry
I am not aware of any reports that side effects are accelerated once patients go back on treatment. Data is still limited and most treatment interruptions studies involve relatively short times off therapy. I have not observed that phenomenon in dozens of my patients who have stopped then restarted therapy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Takes To Know If You Have HIV After Sex?
- Could I Get HIV If I Accidentally Was Stuck With An Infected Drug User Syringe
- Is Colitis An Early Symptom Of HIV?
- How Easy Is It For A Man To Catch HIV Of A Woman?
- Can You Get AIDS By Having Protected Sex With A Person With AIDS?
- Can Herpes Zoster Kill You?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.